# SDR ASAA2017062021145

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 14,627 hours, 4,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED EXIT LIGHT COVER CAME OFF IN AFT OF AIRCRAFT.  ACFT GROUNDED. SECURED L2 EMERGENCY EXIT SIGN LENS,  OPS NORMAL IAW AMM 33-51-00.
